Differential and Integral Equations

Viscosity solutions of monotone systems for Dirichlet problems

Markos Katsoulakis and Shigeaki Koike

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 2 (1994), 367-382.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369330434

Mathematical Reviews number (MathSciNet)
MR1255894

Zentralblatt MATH identifier
0823.35025

Subjects
Primary: 35J55
Secondary: 35D05 35J65: Nonlinear boundary value problems for linear elliptic equations

Citation

Katsoulakis, Markos; Koike, Shigeaki. Viscosity solutions of monotone systems for Dirichlet problems. Differential Integral Equations 7 (1994), no. 2, 367--382. https://projecteuclid.org/euclid.die/1369330434


Export citation